International Journal of Contemporary Mathematical Sciences

Vol. 10, 2015, no. 2, 91-100

Wei Gao
      Second geometric-arithmetic index and general sum connectivity index of molecule graphs with special structure
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 2, 91-100
      http://dx.doi.org/10.12988/ijcms.2015.516

Copyright © 2015 Wei Gao. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.